# SDR SIMA20220108001

- Difficulty date: January 8, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 13,556 hours, 8,786 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE PAX CABIN EMERGENCY LIGHT INOP-C/A-RAR #6 CEILING PANEL LIGHT ASSY IAW AMM 33-50-13. RAR #4 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01. PERFORMED EMERGENCY LIGHTS OPS CHK IAW AMM 33-50-00. OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
